MathSciNet Relay Station
MathSciNet bibliographic data
MR229004 (37 #4583) 46.25 (52.00)
Cantwell, John A topological approach to extreme points in function spaces. Proc. Amer. Math. Soc. 19 1968 821–825.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement